# SDR IPXA2021050368919

- Difficulty date: May 3, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N372UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 65908
- Aircraft time: 1,204 hours, 499 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Flight Deck
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDED WITHOUT INCIDENT,  FLIGHT DECK TEMP EXCESSIVE HEAT AND UNCONTROLLABLE. CABIN TEMP ALT CHECK LIST RUN. FLT DECK TEMP EICAS ILLUMINATED LATER. FLT DECK TEMP 99. DIVERTED TO STL. WHEN L-PACK SELECTED OFF, NO EICAS MSG.T/S LT PACK WOULD NOT SHUTOFF WHEN SELECTED TO OFF. MANUAL LOCKED OUT PACK FLOW CNTRL VALVE. PACK OFF NO EICAS OFF MESSAGE OR OVRHEAD LIGHT.  SWAP CIRCUIT CARDS M863 FOR T/S. WHEN PWR BACK ON,  FOUND C/B 653 L-PACK FLOW CNTRL POPPED. RESET C/B, L&R PK OPS NORM. REPLACED M863 PRECAUTION. CK WIRES ON TB 158 & CONNECTOR PLUG D20316 D746 D708 FOR SECURITY. OPS NORM MM 21-51-00-501-1.
